# SDR AALA202510016606

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737-8
- Aircraft serial: 44475
- Aircraft time: 14,960 hours, 5,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT 29ABC DAMAGED. REPLACED SEAT MOUNTED LIGHT ASSEMBLY. PER AMM 33-51-11.
